Translator Disclaimer
2016 Nonvanishing of Dirichlet $L$-functions
Rizwanur Khan, Hieu Ngo
Algebra Number Theory 10(10): 2081-2091 (2016). DOI: 10.2140/ant.2016.10.2081

Abstract

We show that for at least 3 8 of the primitive Dirichlet characters χ of large prime modulus, the central value L(1 2,χ) does not vanish.

Citation

Download Citation

Rizwanur Khan. Hieu Ngo. "Nonvanishing of Dirichlet $L$-functions." Algebra Number Theory 10 (10) 2081 - 2091, 2016. https://doi.org/10.2140/ant.2016.10.2081

Information

Received: 13 December 2015; Revised: 18 August 2016; Accepted: 17 September 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 06664745
MathSciNet: MR3582014
Digital Object Identifier: 10.2140/ant.2016.10.2081

Subjects:
Primary: 11M20

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 10 • 2016
MSP
Back to Top